# SDR SWAA2013061917383

- Difficulty date: May 27, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 51,367 hours, 40,821 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: 314A1110
- Condition: Cracked
- Location: Fan Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT EDGE OF INBD FAN COWL RUBSTRIP CRACKED.  R & R RUBSTRIPS IAW SRM AND DWG.
